Beebee, H orcid.org/0000-0001-7650-3622 and Rush, M (2003) Non-paradoxical multi-location. Analysis, 63 (4). pp. 311-317. ISSN 0003-2638
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2003 Basil Blackwell Oxford This is a pre-copyedited, author-produced version of an article accepted for publication in Analysis following peer review. The version of record Beebee, H and Rush, M (2003) Non-paradoxical multi-location. Analysis, 63 (4). pp. 311-317. ISSN 0003-2638 is available online at: https://academic.oup.com/analysis/article/63/4/311/109325 https://doi.org/10.1093/analys/63.4.311 |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Jan 2023 16:01 |
Last Modified: | 04 Jan 2023 12:29 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/analys/63.4.311 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:183834 |